Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes infection in the abdomen while treating PCOS?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4160 Questions
Question
Hi. I am 31 years old. I have pcos. Right now i am not planning for pregnancy. I visited my doc recently. After checkup he informed that i have generated some kind of infection inside. Advised me use candid powder through out and 10 placentrex injection on every alternatedays along with azithal and AF 150. But after 1weak severe constipation has tajen place. Its bleeding everytime. Can you advise me some way out! Is it the result of placentrex injection?
Tue, 17 Apr 2018 in Women's Health
 
 
Answered by Dr. Prof. Kunal Saha 4 hours later
Brief Answer:
Further information needed

Detailed Answer:
Thanks for asking on Health care magic.

I have gone through your query and understand your concern. However, I would need you to elaborate on the modes of bleeding. I mean to ask whether it is vaginal bleeding or something else. If it is vaginal, I would need to know when you had your last periods and whether you are on any hormonal pills. Let me know and I will guide you accordingly.

I do not suppose that the bleeding is due to placentrex. Will be able to confirm after you provide the details.

Feel free to write back.

Regards
Above answer was peer-reviewed by
 
Follow-up: What causes infection in the abdomen while treating PCOS? 4 hours later
Sir its due to constipation . Not vaginal bleeding. Its coming with stool.
 
 
Answered by Dr. Prof. Kunal Saha 5 hours later
Brief Answer:
Increasing the fiber intake should help

Detailed Answer:
Piles or hemorrhoids is a disease most often associated with constipation. To control piles you need to get rid of constipation. Our gastrointestinal tract has a forward propulsive movement (peristalsis) that moves the food material forward as it is digested, absorbed and finally expelled as feces. Green leafy vegetables and other sources of dietary fibers contribute roughage which for the bulk of stool. Unless fiber intake is adequate, the gastrointestinal movement will be hampered and piles will result.

In order to relieve yourself, you need to do the following:
* Avoid spicy food. Take small but frequent meals. Avoid long gaps between meals.
* Avoid alcohol intake (if it a part of your habit).
* Avoid red meat.
* Take plenty of green leafy vegetables as well as other sources of dietary fibers. Take fiber supplements like isabgol/psyllium husk or senna. I would insist you to increase your dietary fiber intake.
* Regular morning walk and exercise to keep the bowel movements proper.
* Take curd or yogurt on daily basis. It contains beneficial bacteria and should help.
* Take Sitz bath. In a big tumbler take water as hot as your skin can take. Sit on it with your anal opening dipped.
* Taking Daflon tablet 500mg every 4 hours for 3 days followed by once every 8 hours for next 4 days should help in resolution of the problem.

Hope that helps.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor